# SDR USAA2014053000006

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,018 hours, 23,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10066000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER FOR EMER LIGHT ROW 12C MISSING.  REPLACED LENS COVER FOR EMER LIGHT ROW 12C.
